# SDR QXEA9700321

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EVACUATION LIGHT FOR EVACUATION SLIDE INOP.  RELAMPED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
